# SDR ARWA0001208

- Difficulty date: December 4, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 82,127 hours, 26,678 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R 252 - DURING C CHECK INSPECTION FOUND THE FOLLOWING: LEVEL I CORROSION AT UPPER L/H HORIZONTAL STABILIZER AT STA.XE 312.500.CORRECTIVE ACTION: REMOVED AND REPLACED SKIN PANEL IAW DRAWING # AS11210, DATED 10/07/00, SEALED AREA IAW SRM 51-1-8.
